I will, of course, call my Dr abou this tomorrow, but am wondering if anyone here knows about this stuff.
Just under a year ago, I took 3500 mg of Amox per day for 60 days. I have never had a problem w/ Amox, (except for the herx) empty stomach or not. I have had to take 800 mg in one dose MANY times in the past -- before having dental work, and never a problem.
When I told my new LLMD the dose of the Amox I took, he asked if I knew if it had Augmentin. I had no idea. He hmmmed and said that generally doses that high have Augmentin or are Augmentin, I was thinking, whatever....
He prescribed a lower dose, and it says it is Amox/ K Clav 875-125, Generic for Augmentin 875 mg. (had previously taken two 875 mg tabs at once, twice per day)
On Friday, I took my first dose and was soon hit w/ horrible nausea and a churning stomach. The result the next day is what you usually experience after that churning stomach, I don't think I need to name it. And almost pure water.
Decided not to take any Sat as I had a lot to do and not Sunday, as I was having company. So I'm trying it again today, w/ yogurt. A little nausea so far, but stomach is starting to churn.
Does anyone know if there is something in this so different from plain Amox or why I may have had such a bad reaction?
Bit 1972: Acute and chronic tonsillitis, UTI, miscarraige, appendicitis, hypoglycemia, chronic neck pain w/ crushed vertibrae, chronic severe back pain, mitral valve prolapse, depression, resolution?
Bit Mother's Day 2007: Lyme, Babesia microti, hypothyroidism, EBV, HHV6, Parvovirus B19, low adrenals &misc other hormones, depression, anxiety, more of the above.